# SDR GTIA2019092834651

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 10,697 hours, 4,619 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A " BURNINGRUBBER " ODOR WAS REPORTED FROM ROW 15 AND AFT TO THE NEAR OF THE CABIN PACK 2 WAS SECURED. SHORTLY AFTERWARD, THE ODOR WAS REPORTED TO BE COMPLETELY DISSIPATED. -PERFORMED IDENTIFICATION OF CABIN ODER IAW TSM 05-50-00-810-831. COULD NOT DUPLICATED CAUSE OF THE ODORS PERFORMED ENGINE RUN OF # 1 & # 2 IAW AMM 71-00-00. NO EVIDENCE OF CABIN ODORS ISOLATED PACK 1 & PACK 2 IAW AMM 21-61-00. NO ODORS NOTED AT THIS TIME.
